Zoladex is it a good idea?

Hi all I've just been back to my consultant he gave me 3 options a hysterectomy which I said would be a very last resort. Another laparoscopy and the removal of my left ovary as this is the only side I ever seem to have cysts on or to have zoladex or prostap. I'm really concerned from reading the side effects of the drugs as I already experience a lot of the side effects such as dizziness a history of depression, tingling in my hands, joint pain as I also suffer with pelvic congestion syndrome, my appetite is poor and headaches also I'm really struggling with my weight already I'm the heaviest I have ever been at 15stone 3lbs but I'm in a never ending cycle with my weight because if I do to much I'm in pain and if I'm not doing enough I gain the weight I'm thinking is a medically induced menopause really the right way to go.

Any advice would be appreciated thanks Emma.

5 Replies

oldestnewest
  • hi emma. i had the 3 month prostap on its own and tbh it ended up making me feel really bad mentally. i got diagnosed with depression for the first time in my life and had severe memory loss just to name a couple. the second time i was given hrt which did reduce this considerably. maybe if u discuss your concern with your gp they maybe be able to give u something else to help minimise the effects?

  • Thanks Dawn I tried getting an appointment with my gp as advised by my consultant and he's still got agree to give me either the zoladex or prostap as some gps refuse to give it because of how much they cost according to my consultant, however the very rude receptionist wouldn't allow me to pre book an appointment to see or speak to gp about my concerns or even triage me to speak to a gp and that I've got to wait until and if my gp contacts me to make an appointment, she got shirty with me because I refused to go into detail about what the injections were for as I didn't feel a receptionist needed to know the whole information about my nether regions. I think when I finally am able to speak with my gp this would be my best option, thank you for your response. Emma 😁

  • if your gp isnt helpful you should contact your consultant and they will be able to give it u at the hospital. x

  • Hi Dawn had first prostap injection yesterday not feeling to good today feeling a bit wobbly on my feet and got a terrible migraine that won't shift but I'm going to bear with it and see how I get on with it xx

  • Hi Emma

    It is normal to feel worse before it gets better so keep an eye on your symptoms. if need be your gp might be able to give u something to help with some of the side effects if they get severe. ive finally come on my first period after i had a 3 month injection in sept. ended up flooding at work :-( was hoping it might have been good to me at first. if anything this process has helped to reassure me that a hyster will help relief most of my issues.

You may also like...